# SDR W8PA960016

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION UNDER NUT PLATES AT BS 727 PLUS 6 INCHES, LBL 7.5 AND LBL 11.5, WL 155.  REPLACED CORRODED AREAS OF FLOOR SUPPORT.  (M)
